# SDR REXA2012122501820

- Difficulty date: December 25, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 24,039 hours, 21,518 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3792 (JFK - ROC) PERFORMED AN AIR TURNBACK AFTER RECEIVING A GEAR DISAGREE.  CREW REPORTED THAT AFTER TAKEOFF RONWAY 31L IN CLIMB GEAR DID NOT RETRACT WHEN HANDLE MOVED TO "UP" POSITION.  PARKING BRAKE SHUT OFF VALVE & ANTI SKID IN BD CAUTION MSG WITH HANDLE IN UP POSITION.  THE QRH WAS PERFORMED AND THE AIRCRAFT RETURNED TO JFK.  PERFORMED BITE TEST OF PSEU AND FOUND FAULT CODE DI-11 OFF.  COMPLIED WITH SCENARIO 1 OF PA 05-018J.  REMOVED & REPLACED PSEU IAW AMM 32-61-01.  REMOVED & REPLACED LANDING GEAR CONTROL HANDLE IAW AMM 32-31-01.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
